Pacific Journal of Mathematics

Interpolating Blaschke products.

Donald E. Marshall and Arne Stray

Article information

Pacific J. Math., Volume 173, Number 2 (1996), 491-499.

First available in Project Euclid: 6 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D50
Secondary: 30E05: Moment problems, interpolation problems


Marshall, Donald E.; Stray, Arne. Interpolating Blaschke products. Pacific J. Math. 173 (1996), no. 2, 491--499.

Export citation


  • [Ca] L. Carlesoiij Interpolations by bounded analytic functions and the corona problem. Annals of Math., 76 (1962), 547-559.
  • [Ch] S.Y. Chang, A characterizationof Douglas subalgebras, Acta Math., 137 (1976), 81-89.
  • [CM] S.Y. Chang and D.E. Marshall, Some algebras of bounded analytic functions con- taining the disk algebra, Banach Spaces of Analytic Functions, Springer Lecture Notes, 604 (1977), 12-20.
  • [DGG] A.M. Davie, T.W. Gamelin, and J. Garnett, Distance estimates and pointwise bounded density, Trans. Amer. Math. Soc, 175 (1973), 37-68.
  • [E] J.P. Earl, On the interpolation of boundedsequences by boundedfunctions, J. Lon- don. Math. Soc, 2 (1970), 544-548.
  • [Fe] C. Feferman and E.M. Stein, Hp spaces of several variables, Acta Math., 129 (1972), 137-193.
  • [Fr] O. Frostman, Potentiel d'equilibre et capacite des ensembles avec quelquesapplica- tions la theorie des functions, Medd. Lund. Univ. Math. Sem., 3 (3) (1935), 1-118.
  • [G] J.B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.
  • [H] K. Hoffman, Banach Spaces of Analytic Functions, Prentiss-Hall, Inc.,Englewood Cliffs, 1962.
  • [Jl] P.W. Jones, Constructions with Functions of Bounded Mean Oscillation, Thesis, UCLA, 1978. See also P.W. Jones, Ratios of interpolating Blaschke products, Pac. J. Math., 95 (1981), 311-321.
  • [J2] P.W. Jones, L estimates and the d-problem, Acta Math., 150 (1983), 137-152.
  • [J3] P.W. Jones, Carleson measures and the Fefferman-Stein decomposition of BMO(R), Annals of Math., I l l (1980), 197-208.
  • [K] J.P. Kahane, Trois notes sur les esembles parfaits lineaires, Enseign. Math., 15 (1969), 185-192.
  • [Ml] D.E.Marshall, Blaschkeproducts generate H, Bull. Amer. Math. Soc,82 (1976), 494-496.
  • [M2] D.E.Marshall, Subalgebrasof L containing H, Acta Math., 137 (1976), 91-98.
  • [MS] D.E. Marshall and K. Stephenson, Inner divisors and composition operators, J. Funct. Anal., 46 (1982), 131-148.
  • [P] G. Piranian, Two monotonic singular, uniformly almost smooth functions, Duke Math J., 33 (1966), 255-262.
  • [S] H.S.Shapiro, Monotonic singular functions of highsmoothness, Michigan Math. J., 15 (1968), 265-275.
  • [Z] S. Ziskind, Interpolating sequences and the Shilov boundary of H(A), J. Funct. Anal., 21 (1976), 380-388.